MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231010A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported: on (b)(6) 2026, the patient underwent an endovascular intervention (debranched iliac branch and a cook aaa endograft procedure) involving placement of a gore® excluder® iliac branch endoprosthesis within the iliac vasculature.The patient¿s anatomy was notable for an aneurysmal gluteal artery branch, and a previously embolized and covered internal iliac artery.During the procedure, an attempt was made to advance the cook aaa endograft through a gore® dryseal flex introducer sheath; however, advancement was unsuccessful due to small vessel caliber and significant arterial calcification.The device was subsequently removed, and the procedural strategy was modified to proceed with the gore® excluder® iliac branch endoprosthesis.Following successful placement of the iliac branch component (ceb).Two gore® viabahn® vbx balloon expandable endoprostheses were introduced next.During deployment, the rosen guidewire was inadvertently withdrawn excessively, leaving an undeployed 8 mm gore® viabahn® vbx balloon expandable endoprosthesis without adequate guidewire support.Gore fsa (fiels sales associate) advice was provided to re-advance a new rosen guidewire to an appropriate distal position prior to deployment; however, the physician elected to proceed without re-establishing proper wire positioning in order to expedite the procedure.The vbx device was therefore deployed without guidewire support.This sequence of events is believed to have contributed to a rupture of the gluteal artery distal to the left internal iliac artery.The rupture was subsequently managed with embolization using a gore® viabahn® vbx balloon expandable endoprosthesis.The physician stated that the complication was not related to performance of the gore® viabahn® vbx balloon expandable endoprosthesis or the iliac branch devices, but rather due to insufficient distal positioning of the rosen guidewire prior to deployment.The physician was unable to confirm the specific serial number of the vbx device involved in the unsupported deployment but confirmed it was an 8 mm device.As of (b)(6) 2026, the treating physician reported that the patient is recovering well.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25382859
Report Number3013164176-2026-03058
Device Sequence Number18507422
Product Code MIH
UDI-Device Identifier00733132635283
UDI-Public(01)00733132635283(17)281021
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCEB231010A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexFemale